Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  Observer and observer-based H∞ control of generalized Hamiltonian systemscontrol of generalized Hamiltonian systems
 
 
Title: Observer and observer-based H∞ control of generalized Hamiltonian systemscontrol of generalized Hamiltonian systems
Author: Wang, Yuzhen
Ge, S. S.
Cheng, Daizhan
Appeared in: Science in China. Series F, Information Sciences
Paging: Volume 48 () nr. 2 pages 211-224
Year: 2007-09-27
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands